Cohomological study on variants of the Mumford system, and integrability of the Noumi-Yamada system

Rei Inoue, Takao Yamazaki

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The purpose of this paper is twofold. The first is to apply the method introduced in the works of Nakayashiki and Smirnov [11, 12] on the Mumford system to its variants. The other is to establish a relation between the Mumford system and the isospectral limit Qg(I) and Q g(II) of the Noumi-Yamada system [15]. As a consequence, we prove the algebraically completely integrability of the systems Q g(I) and Qg(II) , and get explicit descriptions of their solutions.

Original languageEnglish
Pages (from-to)699-719
Number of pages21
JournalCommunications in Mathematical Physics
Volume265
Issue number3
DOIs
Publication statusPublished - 2006 Aug 1
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Cohomological study on variants of the Mumford system, and integrability of the Noumi-Yamada system'. Together they form a unique fingerprint.

  • Cite this